# SDR DALA2020091403058

- Difficulty date: September 13, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 64,672 hours, 23,504 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A CRACK INDICATION WAS REPORTED AT NR 2 HOLE LOCATED IN THE UPPER WING SKIN COMMON TO THE IB DRAG FITTING ATTACHMENT.  C/W ERA 586380-14.
